# SDR CALA2025022602484

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 63,623 hours, 28,384 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: C171232
- Condition: Missing
- Location: Fuel
- Part time: 1,057 hours, 561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFUEL CAP FOUND MISSING ON ARRIVAL INTO CHS SEE LOG PAGE 3977389 FUEL CAP WAS ALREADY ON CDL 3883611 ALLIED REPORTS - DIFFICULT TO PUT THE FUEL CAP ON FUEL CAP DAMAGED, REQUEST CDL. APPLIED CDL DDP. CDL 28A. DISPATCH DESK: 32 NAME: NW DATE: 15-FEB-25- 28A APPROVED. NEW FUEL CAP GOES ON EASY, VERY DIFFICULT TO REMOVED FUEL CAP. SUSPECT BAD ELEMENT ASSY. FUEL CAP IS NOT INSTALLED CAP, COUPLING R OFF 31-2825-9-0001 8232 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 8232 ON 31-2825-9-0001 7145 REPOSITIONED LANDYARD HOLDER AND INSTALLED NEW FUEL CAP OPERATIONAL TEST OK REF AMM 28-25-41-410-801-A PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1419888 SN OFF 8232
